MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Prescrire international · 2009

Drug-induced sialorrhoea and excessive saliva accumulation.

СтатьяПеревод пока не подготовлен

Аннотация

(1) Sialorrhoea is the production of saliva that patients perceive as excessive; (2) Saliva accumulation is either due to a reduction in swallowing frequency or to an increase in saliva production; (3) Patients who drool may be ostracized, and there is also an increased risk of aspiration pneumonia; (4) Sialorrhoea can be caused by buccal, gastrointestinal or neurological disorders, or by drugs; (5) Sedatives such as benzodiazepines, neuroleptics, cholinesterase inhibitors and pilocarpine carry a dose-dependent risk of sialorrhoea; (6) In practice, the role of a drug should be borne in mind when a patient presents with sialorrhoea or excessive saliva accumulation. The parents of children treated with sedative drugs should be informed of this risk.

Для цитирования: Drug-induced sialorrhoea and excessive saliva accumulation.. Prescrire international. 2009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.